# SDR VNAA2020071399911

- Difficulty date: July 13, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N577NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15380
- Aircraft time: 11,320 hours, 10,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FS 349 - 364 AND STGR 26L - 27 IS CORRODED.  INSTALLED NEW SERVICEABLE INTERCOSTAL PN SH670-32075-3 IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND 51-40-11-001-010-A01.
